Previous |  Up |  Next


Title: Symmetry in a certain simply perturbed Hamiltonian system (English)
Title: Symetrie v jistém jednoduše perturbovaném Hamiltonově systému (Czech)
Author: Andres, Ján
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 26
Issue: 1
Year: 1987
Pages: 131-138
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 34C11
MSC: 34D05
MSC: 34D99
MSC: 70H05
idZBL: Zbl 0699.34046
idMR: MR1033334
Date available: 2009-01-29T15:32:48Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Arnold V. I.: Ordinary Differential Equations.(2nd edit.). Nauka, Moscow, 1984 (in Russian). MR 0799024
Reference: [2] Yoshizawa T.: Stability Theory by Liapunov's Second Method.Math. Soc. Japan, Tokyo, 1966. MR 0208086


Files Size Format View
ActaOlom_26-1987-1_8.pdf 660.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo